# SDR SWIA2025082500014

- Difficulty date: August 14, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 46,000 hours, 41,576 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTS 2 LAV SMOKE TOILET IN CRUISE 32000  (FLIGHT 5070) REPLACEMENT AND OPS CHECK OF THE LAV SMOKE DETECTOR.  AMM 21-51-10-000-801 SUBTASK 21-51-00-210-001 & VISUALLY INSPECT THE INLET FACE & CORE OF THE RT DUAL HEAT EXCHANGER AND FAN SECTION OF THE ACM FOR BLOCKAGE AND DAMAGE.   AMM 21-51-10-000-801 SUBTASK 21-51-00-210-001 & VISUALLY INSPECT THE INLET FACE & CORE OF THE LT DUAL HEAT EXCHANGER AND FAN SECTION OF THE ACM FOR BLOCKAGE OR DAMAGE, NO DEFECTS NOTED UPON COMPLETION WITH THIS INSPECTION.
